Alert archive / Georgia / Special Weather Statements in 2025

Special Weather Statement, NWS Atlanta, GA

May 2, 2025Towns County, Georgia

NWS Atlanta, GA issued this special weather statement at May 2, 2025, 2:21 PM EDT for Towns County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2025, 2:21 PM EDT (18:21 UTC)
Expired
May 2, 2025, 2:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Towns County, GA

The radar

The Greer radar (KGSP), 134 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1206 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

162 
WWUS82 KFFC 021821
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Fri May 2 2025
 
GAZ008-009-016-021845-
Union GA-Towns GA-White GA-
221 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of Towns, northern
White and northeastern Union Counties through 245 PM EDT...

At 221 PM EDT, a strong thunderstorm was over Low Gap Shelter, or 10
miles southeast of Blairsville, moving northeast at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Hiawassee, Young Harris, Blue Mountain Shelter, Brasstown Bald,
Titus, Mountain Scene, Woods Hole Shelter, Low Gap Shelter, Vogel
State Park, Track Rock, Tate City, Anna Ruby Falls, Macedonia, Plum
Orchard Gap Shelter, and Blood Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3483 8366 3482 8365
      3480 8368 3477 8363 3475 8363 3472 8377
      3472 8386 3474 8394 3472 8398 3499 8386
      3499 8355
TIME...MOT...LOC 1821Z 235DEG 29KT 3477 8383 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 2, 2:09 PM EDT, 12 minutes earlier.

Area forecast discussion, May 2, 2:09 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
209 PM EDT Fri May 2 2025

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Saturday)
Issued at 346 AM EDT Fri May 2 2025

At a glance:

- A cold front this afternoon will bring a line of thunderstorms;
some of which could be severe.

- Rain on Saturday will keep temps cool.

Our cold front is set to move through the area late tonight and into
tomorrow morning with lingering rain on Saturday afternoon. Latest
guidance indicates that the environment out ahead of the line will
build some impressive SBCAPE values in the range of 2000+ J/kg. The
sheer axis seems to come through NW Georgia with bulk sheer values
of around 40kts. Once it pushes further into Georgia however most of
the models have it losing steam by the time it reaches the metro
area. The primary concern will be wind again, but given that we're
still technically in spring there is at least a small chance to see
some hail in the strongest of thunderstorms. We'll need to keep an
eye on our lapse rates and the fronts timing. The later the push,
the more likely we are to develop more instability.

The front will push through on Saturday bringing up to two inches of
rain to some areas. Highs on Saturday will be limited to the 60s
and 70s by the rain so if you have outdoor plans on Saturday,
just keep an eye on on the forecast and consider a backup plan.

Vaughn

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 346 AM EDT Fri May 2 2025

At the start of the long term, an upper low will be slowly moving
across the Mid MS and Ohio Valley Regions. At the surface,
showers and thunderstorms will likely be ongoing Saturday Night as
a result of a cold front moving through. Progression of this
system has trended slightly slower per latest guidance so
depending on how far the front progresses, there may be lingering
shower and thunderstorm chances Sunday afternoon across portions
of east-central GA. Isolated strong to severe thunderstorms cannot
be ruled out during peak heating. The upper low becomes more
centered over the Ohio Valley and the surface front largely
southeast of the forecast area by Monday. Again, depending on how
far the front progressions far east-central GA may still see
isolated thunder chances Monday afternoon.

Drier and cooler conditions will kick off the work week. As
mentioned in previous forecasts, an omega block type pattern looks
to set up -- ridge across the Central US and a low on either side --
which will promote drier and cooler conditions. Confidence remains
low as to where exactly the eastern low and central ridge set up but
as a general rule of thumb with northerly flow and a surface high
set up mostly dry and cool conditions will prevail early next week.
Beyond midweek models begin to diverge, though unsettled weather
looks to return late next week. For now, capped rain chances at 30-
35% late Wednesday into Thursday.

Forecast daytime temperatures will start off in the 70s to low 80s
and gradually warm back up into the upper 70s to mid 80s by the end
of the period. Forecast lows dip into the 40s to low 50s Monday
morning becoming more mild with lows in the 50s and 60s by
midweek.

07

&&

.AVIATION...
(18Z TAFS)
Issued at 157 PM EDT Fri May 2 2025

Scattered thunderstorms are ongoing to the north of I-20,
including around RYY and AHN. A TEMPO for TSRA is also being
carried at ATL from 20-23Z this afternoon. Outside of
thunderstorms, conditions will be VFR this afternoon with a cu
field between 035-050. As a cold front advances closer to north
GA, a line of showers and thunderstorms is anticipated to move
across north Georgia between 00-06Z, though some uncertainty
remains with the exact timing. Precipitation chances will become
more widespread and ceilings will lower to MVFR across the area
Saturday afternoon. Winds will be SW at 5-10 kts through the
period, with occasional gusts of 15-20 kts this afternoon.

//ATL Confidence...18Z Update...
Medium confidence on wx timing.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          84  61  80  57 /  40  20  70  80
Atlanta         85  62  76  57 /  40  30  90  70
Blairsville     79  56  71  50 /  70  70  90  80
Cartersville    83  59  74  52 /  60  50  90  60
Columbus        88  62  79  58 /  10  10  80  80
Gainesville     83  61  76  56 /  60  40  80  80
Macon           88  62  84  60 /  10  10  60  90
Rome            84  59  74  52 /  70  60  90  50
Peachtree City  85  59  77  54 /  40  20  80  80
Vidalia         89  65  88  64 /  10  10  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....07
AVIATION...King
Hazardous weather outlook, May 1, 9:01 PM EDT, 17 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
901 PM EDT Thu May 1 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
901 PM EDT Thu May 1 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Isolated thunderstorms are possible in north Georgia tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are expected in the region Friday
afternoon and Friday night, with the greatest coverage over north
Georgia. Damaging wind gusts or hail up to quarter size may occur.

Additional thunderstorm activity is expected in north and central
Georgia over the weekend, with the greatest potential for severe
weather expected on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 2, 2:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Fri May 2 2025

GAZ008-009-021845-
Union GA-Towns GA-
212 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of Towns and east
central Union Counties through 245 PM EDT...

At 212 PM EDT, a strong thunderstorm was over Macedonia, or near
Hiawassee, moving northeast at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hiawassee, Young Harris, Blue Mountain Shelter, Brasstown Bald, Tate
City, Macedonia, Plum Orchard Gap Shelter, Titus, and Mountain Scene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3482 8366 3480 8376
      3479 8378 3493 8387 3499 8377 3499 8355
TIME...MOT...LOC 1812Z 242DEG 22KT 3490 8374

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 2, 2:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Fri May 2 2025

GAZ007-013-021845-
Gilmer GA-Pickens GA-
215 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of southern Gilmer and
north central Pickens Counties through 245 PM EDT...

At 215 PM EDT, a strong thunderstorm was over Talona, or 7 miles
south of Ellijay, moving northeast at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ellijay, East Ellijay, Talona, Cartecay, Roy, Roundtop, and Blaine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3451 8456 3462 8463 3475 8440 3462 8427
TIME...MOT...LOC 1815Z 242DEG 22KT 3459 8453

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 2, 2:17 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Fri May 2 2025

GAZ020-021-021845-
Cherokee GA-Bartow GA-
217 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of western Cherokee and
southeastern Bartow Counties through 245 PM EDT...

At 216 PM EDT, a strong thunderstorm was over George Washington
Carver St Pk, or 8 miles east of Cartersville, moving northeast at 25
mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Canton, Cartersville, Woodstock, Holly Springs, Emerson, Waleska,
Buffington, Hickory Flat, Union Hill, Lake Arrowhead, Kellogg Creek,
Red Top Mountain State Park, Little River Landing, George Washington
Carver St Pk, Lebanon, Sutallee, Hobgood Park, Bridgemill, and Oak
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3417 8435 3417 8436 3408 8467 3421 8477
      3435 8452
TIME...MOT...LOC 1816Z 242DEG 22KT 3415 8466

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 2, 2:18 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 PM EDT Fri May 2 2025

GAZ020-021-021845-
Cherokee GA-Bartow GA-
218 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of western Cherokee and
eastern Bartow Counties through 245 PM EDT...

At 218 PM EDT, a strong thunderstorm was over George Washington
Carver St Pk, or 8 miles east of Cartersville, moving north at 15
mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Canton, Woodstock, Holly Springs, Emerson, Waleska, Lake Arrowhead,
Kellogg Creek, Red Top Mountain State Park, Little River Landing,
George Washington Carver St Pk, Sutallee, Hobgood Park, and
Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3409 8455 3413 8474 3438 8472 3433 8443
TIME...MOT...LOC 1818Z 194DEG 14KT 3417 8466

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 2:20 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT Fri May 2 2025

GAZ008-009-016-021845-
Union GA-Towns GA-White GA-
220 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of Towns, northwestern
White and northeastern Union Counties through 245 PM EDT...

At 219 PM EDT, a strong thunderstorm was over Macedonia, or near
Hiawassee, moving east at 20 mph.

HAZARD...Winds up to 40 mph and nickel sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hiawassee, Young Harris, Whitley Gap Shelter, Blue Mountain Shelter,
Brasstown Bald, Titus, Mountain Scene, Low Gap Shelter, Owltown,
Track Rock, Tate City, Macedonia, and Plum Orchard Gap Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3495 8355 3494 8356 3494 8360 3492 8359
      3491 8363 3490 8363 3488 8366 3485 8366
      3469 8383 3480 8395 3499 8386 3499 8355
TIME...MOT...LOC 1819Z 248DEG 18KT 3490 8372

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Fri May 2 2025

GAZ008-009-016-021845-
Union GA-Towns GA-White GA-
221 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of Towns, northern
White and northeastern Union Counties through 245 PM EDT...

At 221 PM EDT, a strong thunderstorm was over Low Gap Shelter, or 10
miles southeast of Blairsville, moving northeast at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hiawassee, Young Harris, Blue Mountain Shelter, Brasstown Bald,
Titus, Mountain Scene, Woods Hole Shelter, Low Gap Shelter, Vogel
State Park, Track Rock, Tate City, Anna Ruby Falls, Macedonia, Plum
Orchard Gap Shelter, and Blood Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3483 8366 3482 8365
      3480 8368 3477 8363 3475 8363 3472 8377
      3472 8386 3474 8394 3472 8398 3499 8386
      3499 8355
TIME...MOT...LOC 1821Z 235DEG 29KT 3477 8383

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 11:24 AM EDTSpecial Weather StatementFFCWhite36 min
May 2, 11:41 AM EDTSpecial Weather StatementFFCCherokee34 min
May 2, 11:43 AM EDTSpecial Weather StatementFFCCherokee32 min
May 2, 11:44 AM EDTSpecial Weather StatementFFCFannin31 min
May 2, 12:05 PM EDTSpecial Weather StatementFFCPaulding25 min
May 2, 12:11 PM EDTSpecial Weather StatementFFCCherokee34 min
May 2, 12:13 PM EDTSpecial Weather StatementFFCWhite32 min
May 2, 12:22 PM EDTSpecial Weather StatementFFCFannin23 min
May 2, 12:31 PM EDTSpecial Weather StatementFFCBartow29 min
May 2, 12:37 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton23 min
May 2, 12:45 PM EDTSpecial Weather StatementFFCBartow30 min
May 2, 12:52 PM EDTSpecial Weather StatementFFCDawson23 min
May 2, 12:54 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett, Hall32 min
May 2, 12:55 PM EDTSpecial Weather StatementFFCCherokee35 min
May 2, 1:01 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin44 min
May 2, 1:04 PM EDTSpecial Weather StatementFFCPolk26 min
May 2, 1:07 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd38 min
May 2, 1:11 PM EDTSevere Thunderstorm WarningFFCCherokee, Pickens34 min
May 2, 1:19 PM EDTSevere Thunderstorm WarningFFCLumpkin41 min
May 2, 1:38 PM EDTSpecial Weather StatementFFCBarrow37 min
May 2, 1:44 PM EDTSpecial Weather StatementFFCDawson31 min
May 2, 1:47 PM EDTSpecial Weather StatementFFCGordon28 min
May 2, 1:54 PM EDTSpecial Weather StatementFFCLumpkin36 min
May 2, 1:56 PM EDTSpecial Weather StatementFFCGordon34 min
May 2, 2:09 PM EDTSpecial Weather StatementFFCCherokee36 min
May 2, 2:11 PM EDTSpecial Weather StatementFFCUnion34 min
May 2, 2:12 PM EDTSpecial Weather StatementFFCTowns33 min
May 2, 2:15 PM EDTSpecial Weather StatementFFCGilmer30 min
May 2, 2:17 PM EDTSpecial Weather StatementFFCCherokee28 min
May 2, 2:18 PM EDTSpecial Weather StatementFFCCherokee27 min
May 2, 2:20 PM EDTSpecial Weather StatementFFCTowns25 min
May 2, 2:22 PM EDTSpecial Weather StatementFFCGilmer38 min
May 2, 2:46 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield44 min
May 2, 2:50 PM EDTSpecial Weather StatementFFCPickens40 min
May 2, 3:04 PM EDTSpecial Weather StatementFFCClarke26 min
May 2, 3:13 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison47 min
May 2, 3:23 PM EDTSpecial Weather StatementFFCWalker37 min
May 2, 3:30 PM EDTSpecial Weather StatementFFCMadison30 min
May 2, 4:00 PM EDTSpecial Weather StatementFFCMadison30 min
May 2, 4:38 PM EDTSpecial Weather StatementFFCGordon37 min
May 2, 5:00 PM EDTSpecial Weather StatementFFCWalker30 min
May 2, 5:06 PM EDTSpecial Weather StatementFFCDade24 min
May 2, 5:32 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker25 min
May 2, 5:57 PM EDTSpecial Weather StatementFFCCatoosa33 min
May 2, 6:22 PM EDTSevere Thunderstorm WarningFFCDade, Walker38 min
May 2, 6:31 PM EDTSpecial Weather StatementFFCHall29 min
May 2, 6:34 PM EDTSevere Thunderstorm WarningFFCChattooga41 min
May 2, 6:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield53 min
May 2, 6:59 PM EDTSevere Thunderstorm WarningFFCWalker31 min
May 2, 7:01 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk59 min
May 2, 7:06 PM EDTSpecial Weather StatementFFCHall24 min
May 2, 7:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gordon, Murray, Whitfield58 min
May 2, 7:32 PM EDTSpecial Weather StatementFFCLumpkin28 min
May 2, 7:36 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon, Pickens39 min
May 2, 7:38 PM EDTSpecial Weather StatementFFCUnion37 min
May 2, 7:40 PM EDTSpecial Weather StatementFFCHall35 min
May 2, 7:42 PM EDTSpecial Weather StatementFFCWhite33 min
May 2, 7:45 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray60 min
May 2, 7:54 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin36 min

Nearby

Special Weather Statements in Georgia, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.